# SDR AALA20160102001

- Difficulty date: January 2, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 65,310 hours, 32,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625511
- Condition: Damaged
- Location: Zone200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, WITH AIR FOIL ANTI-ICE OFF THE TAIL COMPARTMENT, TEMPERATURE HIGH LIGHT ILLUMINATED.  FOUND WATER SEPARATOR TO CHECK VLV DUCT DAMAGED.  R & R DUCT IAW AMM 21-20-01.
